RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2188–2192 (Mi de2938)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

A formula for the entropy of smooth dynamical systems

V. M. Millionshchikov

Lomonosov Moscow State University

Full text: PDF file (513 kB)

Bibliographic databases:
UDC: 517.938
Received: 10.09.1975

Citation: V. M. Millionshchikov, “A formula for the entropy of smooth dynamical systems”, Differ. Uravn., 12:12 (1976), 2188–2192

Citation in format AMSBIB
\Bibitem{Mil76}
\by V.~M.~Millionshchikov
\paper A formula for the entropy of smooth dynamical systems
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2188--2192
\mathnet{http://mi.mathnet.ru/de2938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440617}
\zmath{https://zbmath.org/?q=an:0357.34043}


Linking options:
  • http://mi.mathnet.ru/eng/de2938
  • http://mi.mathnet.ru/eng/de/v12/i12/p2188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Ya. B. Pesin, “Characteristic Lyapunov exponents and smooth ergodic theory”, Russian Math. Surveys, 32:4 (1977), 55–114  mathnet  crossref  mathscinet  zmath
    2. A. N. Starkov, “New progress in the theory of homogeneous flows”, Russian Math. Surveys, 52:4 (1997), 721–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Number of views:
    This page:81
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020